# SDR UIEA2019012102992

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,999 hours, 10,145 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON STARTING LEFT ENGINE  STATUS MESSAGES LEFT ENGINE OIL FILTER ( PERFORMED VISUAL INSPECTION OF LEFT  ENGINE OIL FILTER NO DEFECTS NOTED IAW AMM 79-21-04 COULD NO DUPLICATED STATUS MESSAGES   )
